# SDR SIMA20150205006

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 37,807 hours, 34,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS 2 INSPECTION FOUND EMERGENCY LIGHT NR 8, AFT CABIN INOPERATIVE.   REPLACED THE ELECTRICAL CONNECTORS IAW SWPM-2430-20-50-00.  OPS CHECKED GOOD IAW AMM 33-50-00.
